On the distribution of the maxima of partial sums
AbstractLet Xn, N = 1, 2, ..., be independent identically distributed random variables with common distribution function F and let S0 = 0, Sn = [summation operator]k = 1n Xk, N = 1, 2,.... We show that in a wide range of cases the distribution of Mn = max0 [less-than-or-equals, slant] k [less-than-or-equals, slant] n Sk inherits the asymptotic properties of F.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 28 (1996)
Issue (Month): 3 (July)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Zhu, Chun-hua & Gao, Qi-bing, 2008. "The uniform approximation of the tail probability of the randomly weighted sums of subexponential random variables," Statistics & Probability Letters, Elsevier, vol. 78(15), pages 2552-2558, October.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.